# SDR P2EA98193

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 9550604
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MSP - FLT 614 - NO EMERGENCY DECLARED.  LOST ALL HYDRAULIC FLUID WHILE TAXIING IN.  REPLACED LEFT INBOARD ANTI-SKID CONTROL VALVE, SERVICED HYDRAULIC RESERVOIR.  OPS CHECK OK LEAK CHECK OK PER MM 32-42-31A.  (M)
